# SDR ACE1025011R1

- Difficulty date: October 26, 2001
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N1566C
- Make and model: Beech 1900C
- Aircraft serial: UC36
- Engine: Pwa PT6A60A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11288002223
- Part serial: 359
- Condition: Failed
- Location: Nlg
- Part time: 20,289 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, NOSE GEAR GREEN DOWN AND LOCKED LIGHT FAILED TO ILLUMINATE AFTER TWO NORMAL CYCLES AND ONE MANUAL EXTENSION.  THE AIRCRAFT MADE AN UNEVENTFUL LANDING.  MAINTENANCE COULD NOT CONFIRM FAILURE DUE ILLUMINATION OF THE NOSE  GEAR GREEN LIGHT AFTER THE AIRCRAFT PARKED AND THE FAILURE COULD NOT BE DUPLICATED.  THE NOSE GEAR ACTUATOR WAS REPLACED AND THE AIRCRAFT WAS OPERATIONALLY TEST FLOWN.
